# SDR DALA2018101206008

- Difficulty date: October 10, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 81,486 hours, 10,618 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRROSION LEVEL 2: BULK CARGO COMPARTMENT SHEAR TIE FOUND CORROSION AT BS1562 S-39L SND S-39R. REPAIRED PER ER/A 571857-14. (LP 077849)
